CSpace
Real Banach * algebras
Li, BR; Tam, P
2000-07-01
Source PublicationACTA MATHEMATICA SINICA-ENGLISH SERIES
ISSN1000-9574
Volume16Issue:3Pages:469-486
AbstractIn this paper, we study real Banach * algebras systematically. We present the right form of Ptak's inequality [1,4] in the real case, and generalize the results of Vukman in [3] to the general case (algebras with or without an identity). Moreover, this paper is a real analogue of Ptak's work [1] in the complex case.
Keywordreal Banach * algebra * representation * radical enveloping real C*-algebra symmetric real Banach * algebra
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000088498300008
PublisherSPRINGER-VERLAG SINGAPORE PTE LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/15578
Collection中国科学院数学与系统科学研究院
Affiliation1.Chinese Acad Sci, Inst Math, Acad Math & Syst Sci, Beijing 100080, Peoples R China
2.Chinese Univ Hong Kong, Dept Math, Hong Kong, Hong Kong, Peoples R China
3.Chinese Univ Hong Kong, Dept Math, Shatin, Hong Kong, Peoples R China
Recommended Citation
GB/T 7714
Li, BR,Tam, P. Real Banach * algebras[J]. ACTA MATHEMATICA SINICA-ENGLISH SERIES,2000,16(3):469-486.
APA Li, BR,&Tam, P.(2000).Real Banach * algebras.ACTA MATHEMATICA SINICA-ENGLISH SERIES,16(3),469-486.
MLA Li, BR,et al."Real Banach * algebras".ACTA MATHEMATICA SINICA-ENGLISH SERIES 16.3(2000):469-486.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Li, BR]'s Articles
[Tam, P]'s Articles
Baidu academic
Similar articles in Baidu academic
[Li, BR]'s Articles
[Tam, P]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Li, BR]'s Articles
[Tam, P]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.